Une généralisation du théorème de Myers-Steenrod aux pseudogroupes d'isométries
Annales de l'Institut Fourier, Volume 38 (1988) no. 2, pp. 185-200.

We show that every pseudogroup of local isometries on a Riemannian manifold, which is complete and closed for the C 1 -topology is a Lie pseudogroup. This result is a generalization of the well-known theorem of S. Myers and N. Steenrod according to which the group of isometries of a Riemann manifold is a Lie group.

On montre que tout pseudogroupe d’isométries locales d’une variété riemannienne, qui est complet et fermé pour la topologie C 1 est un pseudogroupe de Lie. Ce résultat généralise au cas des pseudogroupes le théorème de S. Myers et N. Steenrod selon lequel le groupe des isométries d’une variété riemannienne est un groupe de Lie.

@article{AIF_1988__38_2_185_0,
     author = {Salem, \'Eliane},
     title = {Une g\'en\'eralisation du th\'eor\`eme de {Myers-Steenrod} aux pseudogroupes d'isom\'etries},
     journal = {Annales de l'Institut Fourier},
     pages = {185--200},
     publisher = {Institut Fourier},
     volume = {38},
     number = {2},
     year = {1988},
     doi = {10.5802/aif.1139},
     zbl = {0613.58041},
     mrnumber = {89i:58166},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.5802/aif.1139/}
}
TY  - JOUR
AU  - Salem, Éliane
TI  - Une généralisation du théorème de Myers-Steenrod aux pseudogroupes d'isométries
JO  - Annales de l'Institut Fourier
PY  - 1988
DA  - 1988///
SP  - 185
EP  - 200
VL  - 38
IS  - 2
PB  - Institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.1139/
UR  - https://zbmath.org/?q=an%3A0613.58041
UR  - https://www.ams.org/mathscinet-getitem?mr=89i:58166
UR  - https://doi.org/10.5802/aif.1139
DO  - 10.5802/aif.1139
LA  - fr
ID  - AIF_1988__38_2_185_0
ER  - 
%0 Journal Article
%A Salem, Éliane
%T Une généralisation du théorème de Myers-Steenrod aux pseudogroupes d'isométries
%J Annales de l'Institut Fourier
%D 1988
%P 185-200
%V 38
%N 2
%I Institut Fourier
%U https://doi.org/10.5802/aif.1139
%R 10.5802/aif.1139
%G fr
%F AIF_1988__38_2_185_0
Salem, Éliane. Une généralisation du théorème de Myers-Steenrod aux pseudogroupes d'isométries. Annales de l'Institut Fourier, Volume 38 (1988) no. 2, pp. 185-200. doi : 10.5802/aif.1139. http://archive.numdam.org/articles/10.5802/aif.1139/

[Hae-1] A. Haefliger, Pseudogroups of local isometries, Colloque de Géométrie Différentielle de St-Jacques-de-Compostelle, Sept. 1984, Research Notes 131, Pitman (1985), 174-197. | MR | Zbl

[Hae-2] A. Haefliger, Leaf closures in riemannian foliations (à paraître). | Zbl

[Kob] S. Kobayashi, Transformation groups in differential geometry, Ergebnisse der Mathematik 70, Springer (1972). | MR | Zbl

[Mol] P. Molino, Géométrie globale des feuilletages riemanniens, Proc. Kon. Nederland Akad, Série A1, 85 (1982), 45-76. | MR | Zbl

[Mye-Ste] S. Myers et N. Steenrod, The group of isometries of a riemannian manifold, Ann. of Math., 40 (1939), 400-416. | JFM | Zbl

[Pon] L. Pontryagin, Topological groups, 2nd edition, Gordon and Breach, Science Publishers NY. | Zbl

[Rei] B. Reinhart, Foliated manifolds with bundle-like metrics, Ann. of Math., 69 (1959), 119-132. | MR | Zbl

[Sal] E. Salem, Feuilletages riemanniens et pseudogroupes d'isométries dans Riemannian Foliations de P. Molino. Progress in Mathematics, Vol. 73, Birkhaüser, p. 265-296.

[Yam] H. Yamabe, On an arcwise connected subgroup of a Lie group, Osaka Math. Journal, Vol. 2, n° 1 (1950), 13-14. | MR | Zbl

Cited by Sources: